English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Regularity of conformal metrics with large first eigenvalue

MPS-Authors
/persons/resource/persons235783

Matthiesen,  Henrik
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

1511.05093.pdf
(Preprint), 187KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Matthiesen, H. (2016). Regularity of conformal metrics with large first eigenvalue. Annales DE la Faculté des Sciences DE Toulouse. Mathématiques. Série 6, 25(5), 1079-1094. doi:10.5802/afst.1523.


Cite as: http://hdl.handle.net/21.11116/0000-0004-107E-D
Abstract
There is no abstract available